# SDR CALA2023082102597

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737-900ER
- Aircraft serial: 38702
- Aircraft time: 32,920 hours, 11,743 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27EF
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, M, O
- Precautionary procedure: A, B, O

## Discrepancy

ON T/O 500FT R ENG SURGE/STALL. N1 DROP W/FF AND EGT SPIKE. 2 LO UD BANGS AND FLAMES.  #2 ENGINE WAS REPLACED PER WORKCARD 58-7200-9-0006 ALL RII INSPECTIONS C/W.  ENGINE #2 WAS REPLACED PER WORKCARD 58-7200-9-0006 ALL REQUIRED INSPECTIONS ITEMS ACCOMPLISHED.
